The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.05 - May (1992 vol.41)
pp: 578-587
ABSTRACT
<p>Simple deterministic O(log N)-step algorithms for routing permutations of packets in multibutterflies and randomly wired splitter networks are described. The algorithms are robust against faults (even in the worst case), and are efficient from a practical point of view. As a consequence, it is found that the multibutterfly is an excellent candidate for a high-bandwidth low-diameter switching network underlying a shared-memory machine.</p>
INDEX TERMS
fault routing algorithms; deterministic; algorithms; packet permutations routing; multibutterflies; randomly-wired splitter networks; switching network; shared-memory machine; computational complexity; fault tolerant computing; multiprocessor interconnection networks.
CITATION
F.T. Leighton, B.M. Maggs, "Fast Algorithms for Routing Around Faults in Multibutterflies and Randomly-Wired Splitter Networks", IEEE Transactions on Computers, vol.41, no. 5, pp. 578-587, May 1992, doi:10.1109/12.142684
19 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool